CSpace  > 系统科学研究所
非线性系统的线性对称结构
洪奕光; 程代展
1994
Source Publication系统科学与数学
ISSN1000-0577
Volume014Issue:001Pages:91
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40706
Collection系统科学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
洪奕光,程代展. 非线性系统的线性对称结构[J]. 系统科学与数学,1994,014(001):91.
APA 洪奕光,&程代展.(1994).非线性系统的线性对称结构.系统科学与数学,014(001),91.
MLA 洪奕光,et al."非线性系统的线性对称结构".系统科学与数学 014.001(1994):91.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[洪奕光]'s Articles
[程代展]'s Articles
Baidu academic
Similar articles in Baidu academic
[洪奕光]'s Articles
[程代展]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[洪奕光]'s Articles
[程代展]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.